# SDR C2XA04SH197

- Difficulty date: April 5, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135LR
- Aircraft serial: 145238
- Aircraft time: 7,463 hours, 7,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375901
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE EMERGENCY LIGHT ON PANEL 233 BLC WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW EMB 135 AMM 33-50-15.  THE LIGHT OPERATIONAL CHECKED GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
